5-Fluorouracil

/Tag:5-Fluorouracil

Abstract Number: 901

POSTERIOR REVERSIBLE ENCEPHALOPATHY SYNDROME AFTER 5-FLUOROURACIL THERAPY FOR COLON CANCER PRESENTING AS STATUS EPILEPTICUS

Case Presentation: A 43-year-old Caucasian woman with stage IV rectal adenocarcinoma metastatic to liver and lung presented with new onset generalized tonic clonic seizures. She was receiving her second line treatment with 5-FU continuous infusion [...]

By | 2019-03-11T14:39:17+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on POSTERIOR REVERSIBLE ENCEPHALOPATHY SYNDROME AFTER 5-FLUOROURACIL THERAPY FOR COLON CANCER PRESENTING AS STATUS EPILEPTICUS

HM2016 Abstract Number: 802

“Chemotherapy Induced Chest Pain”: Coronary Vasospasm Secondary to 5-Fluorouracil

Case Presentation: A 71-year old female with known stage 3-colon cancer post resection, presented to our neighboring hospital with intermittent pleuritic chest pain radiating to her back. She was started on chemotherapy with 5-fluorouracil (5-FU) [...]

By | 2016-02-01T08:00:34+00:00 February 1st, 2016|Adult, Clinical Vignettes Abstracts|Comments Off on “Chemotherapy Induced Chest Pain”: Coronary Vasospasm Secondary to 5-Fluorouracil